BibTeX record journals/dm/Viennot02

download as .bib file

@article{DBLP:journals/dm/Viennot02,
  author    = {Xavier G{\'{e}}rard Viennot},
  title     = {A Strahler bijection between Dyck paths and planar trees},
  journal   = {Discret. Math.},
  volume    = {246},
  number    = {1-3},
  pages     = {317--329},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0012-365X(01)00265-5},
  doi       = {10.1016/S0012-365X(01)00265-5},
  timestamp = {Fri, 12 Feb 2021 13:42:48 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Viennot02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics